# SDR ASAA2019081283362

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 13,882 hours, 4,484 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Windshield
- Part time: 13,884 hours, 4,485 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED CONTROLLER BITE CHECK REF B737-900 FIM 30-41 TASK 801 CONTROLLER SHOWS  BOTH SENSOR FAILURE FAULTS. REMOVED AND REPLACED R1 WINDOW REF B737-900 AMM 56-11-11. VERIFIED WINDOW FIT CK TORQUE OF HARDWARE, WIRE CONNECTORS, RESISTANCE CK AND WINDOW HEAT OPERATION. OPS CK GOOD, NO LEAKS REF AMM 56-11-11.
